Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 68, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 27, 2000, 1:04 AM CST for Benton County, Tennessee. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2000, 1:04 AM CST (07:04 UTC)
- Expired
- Mar 27, 2000, 1:30 AM CST
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
County Benton County, TN
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 967 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 270705 SVRBNA TNC005-270730- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 104 AM CST MON MAR 27 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BENTON COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF CAMDEN * UNTIL 130 AM CST * AT 1256 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 10 MILES WEST OF CAMDEN...OR ABOUT 10 MILES NORTHEAST OF HUNTINGDON...MOVING EAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE IN THE VICINITY OF... BIG SANDY BY 115 AM CST LARGE HAIL AND STRONG WINDS CAN BE EXPECTED WITH THIS STORM $$ DICKSON 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 8:30 PM CST, 4 hours 34 minutes earlier.
Area forecast discussion, Mar 26, 8:30 PM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 830 PM CST SUN MAR 26 2000 SURFACE ANALYSIS CURRENTLY PLACING CDFRONT NEAR COU-OKC LINE WITH PRE-FRONTAL TROF OUT AHEAD. CONVECTION WEST OF MS RIVER THIS EVENING FIRING IN AREA OF GOOD INSTABILITY/LOW-LEVEL CONVERGENCE...SHOULD TURN SLOWLY EAST AND HEAD INTO THE CWA LATER TONIGHT. AIRMASS CURRENTLY STABLE ACROSS THE CWA BUT SHOULD BECOME UNSTABLE AFTER MIDNIGHT AS MID/UPPER LEVEL SHORTWAVES MOVE INTO THE REGION. EXPECT FRONT NEAR BNA 13-15Z WITH SHOWERS/TSTSMS WIDESPREAD ACROSS THE AREA BY SUNRISE. WILL CLEAN UP ZONES SLIGHTLY BUT GENERALLY... LITTLE IF ANY CHANGES EXPECTED. 07 .BNA...NONE.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:48 AM CST | Severe Thunderstorm Warning | OHX | Sumner | 27 min |
| Mar 27, 3:15 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.